# SDR ASAA0954472

- Difficulty date: February 13, 2009
- Submitted: February 23, 2009
- Operation: Air carrier
- Aircraft: N549AS
- Make and model: Boeing 737890
- Aircraft serial: 30824
- Aircraft time: 17,092 hours, 5,140 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A750210
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRILL STARTS ON FLOOR TO SIDEWALL SUPPORT 727C TO 727D RBL 22 WL 156.  DAMAGE OUT OF LIMITS.  REMOVED, FABRICATED, INSTALLED WITH A SPLICE DOUBLER FLOOR TO SIDEWALL SUPPORT BS 727C TO BS 727E.
